# SDR HNAA2025101400701

- Difficulty date: October 12, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 45,847 hours, 43,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION AT FR22, STR16R.  REPAIRED IAW EO1-53-25-0364
